MathSciNet Relay Station
MathSciNet bibliographic data
MR1667055 06A05
Candeal, Juan C.; Induráin, Esteban Lexicographic behaviour of chains. Arch. Math. (Basel) 72 (1999), no. 2, 145–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement